# SDR QXEA200501222

- Difficulty date: September 9, 2005
- Submitted: September 13, 2005
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 9,101 hours, 9,490 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Shoulder Belt
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2374: CAPTAIN'S SHOULDER HARNESS DOES NOT MOVE.  RETURN TO GATE.  MAINTENANCE CLEANED AND LUBED HARNESS SPRING MECHANISM SEATBELT ON CAPTAIN'S SEAT.  OPERATES NORMALLY.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
